Polarizations on abelian varieties

A. Silverberg, Yuriy G. Zarkhin

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)223-233
Number of pages11
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume133
Issue number2
DOIs
StatePublished - Dec 1 2002

Fingerprint

Abelian Variety
Polarization

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{313292909d9c4fd38b637be24b3b0f6c,
title = "Polarizations on abelian varieties",
author = "A. Silverberg and Zarkhin, {Yuriy G.}",
year = "2002",
month = "12",
day = "1",
doi = "10.1017/S0305004102005935",
language = "English (US)",
volume = "133",
pages = "223--233",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "0305-0041",
publisher = "Cambridge University Press",
number = "2",

}

Polarizations on abelian varieties. / Silverberg, A.; Zarkhin, Yuriy G.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 133, No. 2, 01.12.2002, p. 223-233.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Polarizations on abelian varieties

AU - Silverberg, A.

AU - Zarkhin, Yuriy G.

PY - 2002/12/1

Y1 - 2002/12/1

UR - http://www.scopus.com/inward/record.url?scp=77950098160&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77950098160&partnerID=8YFLogxK

U2 - 10.1017/S0305004102005935

DO - 10.1017/S0305004102005935

M3 - Article

VL - 133

SP - 223

EP - 233

JO - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 0305-0041

IS - 2

ER -